# SDR SWIA2020090952370

- Difficulty date: July 13, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SERVICE DOOR PLATE ASSY FOUND CORROSION ON PLATE WHERE PLATE AND COIN MAT CONTRACTS THE PLATE.  DOOR PLATE REQUIRES REPLACEMENT.  C-CHECK RO 9/5/2020.  REPLACED DOOR PLATE P/N 601R38957-31 AT SERVICE DOOR PLATE ASSY, IAW CRJ-200 SRM.
